# SDR UALA2012080604176

- Difficulty date: August 5, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,213 hours, 9,611 cycles
- Engine: Pwa PW4077
- System (JASC): 5250 · Fixed Inner Doors
- Part: Electronic Unit
- Part number: 285T08551
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ACCESS KEY PAD DOES NOT SOUND OFF WHEN TRYING TO ENTER.  RESEAT DOOR ELECTRONICS UNIT.  OPS OKAY.
